On the superlinear convergence rate of the preconditioned CGM for some nonsymmetric elliptic problems

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

Earlier estimates on the superlinear convergence of the preconditioned conjugate gradient method are completed using singular values of compact operators. Suitable domain independence and an explicit estimate of the magnitude of superlinear convergence are derived.

Original languageEnglish
Pages (from-to)1153-1164
Number of pages12
JournalNumerical Functional Analysis and Optimization
Volume28
Issue number9-10
DOIs
Publication statusPublished - Sep 2007

Fingerprint

Conjugate gradient method
Superlinear Convergence
Elliptic Problems
Convergence Rate
Preconditioned Conjugate Gradient Method
Compact Operator
Singular Values
Estimate
Independence

Keywords

  • Conjugate gradient method
  • Nonsymmetric elliptic problems
  • Preconditioning
  • Superlinear convergence

ASJC Scopus subject areas

  • Applied Mathematics
  • Control and Optimization

Cite this

@article{ec9255dc2f3f41988803ba8aaf654c74,
title = "On the superlinear convergence rate of the preconditioned CGM for some nonsymmetric elliptic problems",
abstract = "Earlier estimates on the superlinear convergence of the preconditioned conjugate gradient method are completed using singular values of compact operators. Suitable domain independence and an explicit estimate of the magnitude of superlinear convergence are derived.",
keywords = "Conjugate gradient method, Nonsymmetric elliptic problems, Preconditioning, Superlinear convergence",
author = "J. Kar{\'a}tson",
year = "2007",
month = "9",
doi = "10.1080/01630560701587833",
language = "English",
volume = "28",
pages = "1153--1164",
journal = "Numerical Functional Analysis and Optimization",
issn = "0163-0563",
publisher = "Taylor and Francis Ltd.",
number = "9-10",

}

TY - JOUR

T1 - On the superlinear convergence rate of the preconditioned CGM for some nonsymmetric elliptic problems

AU - Karátson, J.

PY - 2007/9

Y1 - 2007/9

N2 - Earlier estimates on the superlinear convergence of the preconditioned conjugate gradient method are completed using singular values of compact operators. Suitable domain independence and an explicit estimate of the magnitude of superlinear convergence are derived.

AB - Earlier estimates on the superlinear convergence of the preconditioned conjugate gradient method are completed using singular values of compact operators. Suitable domain independence and an explicit estimate of the magnitude of superlinear convergence are derived.

KW - Conjugate gradient method

KW - Nonsymmetric elliptic problems

KW - Preconditioning

KW - Superlinear convergence

UR - http://www.scopus.com/inward/record.url?scp=35148835786&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=35148835786&partnerID=8YFLogxK

U2 - 10.1080/01630560701587833

DO - 10.1080/01630560701587833

M3 - Article

AN - SCOPUS:35148835786

VL - 28

SP - 1153

EP - 1164

JO - Numerical Functional Analysis and Optimization

JF - Numerical Functional Analysis and Optimization

SN - 0163-0563

IS - 9-10

ER -